Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5866 Publications


2019 | Preprint | IST-REx-ID: 7950 | OA
A. Biniaz et al., “Token swapping on trees,” arXiv:1903.06981. ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 405 | OA
D. Virosztek, “Jointly convex quantum Jensen divergences,” Linear Algebra and Its Applications, vol. 576, pp. 67–78, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429 | OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Stability of the matrix Dyson equation and random matrices with correlations,” Probability Theory and Related Fields, vol. 173, no. 1–2, pp. 293–373, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 439 | OA
T. Hausel, M. Mereb, and M. Wong, “Arithmetic and representation theory of wild character varieties,” Journal of the European Mathematical Society, vol. 21, no. 10, pp. 2995–3052, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
N. Kalinin and M. Shkolnikov, “Tropical formulae for summation over a part of SL(2,Z),” European Journal of Mathematics, vol. 5, no. 3, pp. 909–928, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5 | OA
I. V. Ganev, “The wonderful compactification for quantum groups,” Journal of the London Mathematical Society, vol. 99, no. 3, pp. 778–806, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5678 | OA
H. Edelsbrunner and A. Nikitenko, “Poisson–Delaunay Mosaics of Order k,” Discrete and Computational Geometry, vol. 62, no. 4, pp. 865–878, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 5680
C. Andalo, M. Burrus, S. Paute, C. Lauzeral, and D. Field, “Prevalence of legitimate pollinators and nectar robbers and the consequences for fruit set in an Antirrhinum majus hybrid zone,” Botany Letters, vol. 166, no. 1, pp. 80–92, 2019.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5789
N. Petridou, S. Grigolon, G. Salbreux, E. B. Hannezo, and C.-P. J. Heisenberg, “Fluidization-mediated tissue spreading by mitotic cell rounding and non-canonical Wnt signalling,” Nature Cell Biology, vol. 21, pp. 169–178, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5790 | OA
S. Chaplick, R. Fulek, and P. Klavík, “Extending partial representations of circle graphs,” Journal of Graph Theory, vol. 91, no. 4, pp. 365–394, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Book Chapter | IST-REx-ID: 5793
Y. Asaoka, H. Morita, H. Furumoto, C.-P. J. Heisenberg, and M. Furutani-Seiki, “Studying YAP-mediated 3D morphogenesis using fish embryos and human spheroids,” in The hippo pathway, vol. 1893, A. Hergovich, Ed. Springer, 2019, pp. 167–181.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5817
B. Kavcic, A. Sakashita, H. Noguchi, and P. Ziherl, “Limiting shapes of confined lipid vesicles,” Soft Matter, vol. 15, no. 4, pp. 602–614, 2019.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5828
H. Xu, P. Baracskay, J. O’Neill, and J. L. Csicsvari, “Assembly responses of hippocampal CA1 place cells predict learned behavior in goal-directed spatial tasks on the radial eight-arm maze,” Neuron, vol. 101, no. 1, p. 119–132.e4, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5856 | OA
T. Moser and R. Seiringer, “Energy contribution of a point-interacting impurity in a Fermi gas,” Annales Henri Poincare, vol. 20, no. 4, pp. 1325–1365, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 5857 | OA
R. Fulek and J. Pach, “Thrackles: An improved upper bound,” Discrete Applied Mathematics, vol. 259, no. 4, pp. 266–231, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5878 | OA
N. B. Budanur and M. Fleury, “State space geometry of the chaotic pilot-wave hydrodynamics,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 29, no. 1, p. 013122, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5886 | OA
X. Li, G. Bighin, E. Yakaboylu, and M. Lemeshko, “Variational approaches to quantum impurities: from the Fröhlich polaron to the angulon,” Molecular Physics, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5887
G. Demay, P. Gazi, U. Maurer, and B. Tackmann, “Per-session security: Password-based cryptography revisited,” Journal of Computer Security, vol. 27, no. 1, pp. 75–111, 2019.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5906
A. Goremykina, R. Vasseur, and M. Serbyn, “Analytically solvable renormalization group for the many-body localization transition,” Physical Review Letters, vol. 122, no. 4, p. 040601, 2019.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5907 | OA
R. Mócsai et al., “N-glycans of the microalga Chlorella vulgaris are of the oligomannosidic type but highly methylated,” Scientific Reports, vol. 9, no. 1, 2019.
View | Files available | DOI
 

Search

Filter Publications